# SDR CHQA000409

- Difficulty date: May 17, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N266
- Make and model: Emb EMB-145
- Aircraft time: 7,843 hours, 5,764 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR GROUND FAIL LANDING GEAR WOULD NOT RETRACT.  REPLACED LGEU.
